# SDR W8PA970205

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 948
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON HAT CHANNEL TOP AND BOTTOM OF FLANGE.  REMOVED DAMAGED PARTS AND REPLACED WITH NEW PARTS, BS 948, WL 208, LBL 20 TO LBL 54.  (M)
